Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On clans of non-negative matrices


Author: Dennison R. Brown
Journal: Proc. Amer. Math. Soc. 15 (1964), 671-674
MSC: Primary 22.05
DOI: https://doi.org/10.1090/S0002-9939-1964-0165504-6
MathSciNet review: 0165504
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. R. Gantmacher, Applications of the theory of matrices, Interscience, New York, 1959; pp. 61-105. MR 0107648 (21:6372b)
  • [2] L. M. Gluskin, On matrix semigroups, Izv. Akad. Nauk 22 (1958), 439-448. MR 0095888 (20:2386)
  • [3] F. I. Karpelevich, On the characteristic roots of matrices with non-negative elements, Izv. Akad. Nauk 15 (1951), 361-383. MR 0043063 (13:201a)
  • [4] R. J. Koch, On topological semigroups, Dissertation, Tulane University, New Orleans, La., 1953.
  • [5] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York, 1955; p. 105. MR 0073104 (17:383b)
  • [6] P. S. Mostert and A. L. Shields, On the structure of semigroups on a compact manifold with boundary, Ann. of Math. 65 (1957), 117-143. MR 0084103 (18:809c)
  • [7] -, One parameter semigroups in a semigroup, Trans. Amer. Math. Soc. 96 (1960), 510-517. MR 0116074 (22:6869)
  • [8] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 56 (1955), 95-112. MR 0067907 (16:796d)
  • [9] -, Problems concerning semigroups, Bull. Amer. Math. Soc. 68 (1962), 447-448. MR 1566210

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.05

Retrieve articles in all journals with MSC: 22.05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0165504-6
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society